About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 963757, 5 pages
http://dx.doi.org/10.1155/2013/963757
Research Article

Global Behavior of

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 29 June 2013; Revised 9 October 2013; Accepted 16 October 2013

Academic Editor: M. De la Sen

Copyright © 2013 Chenquan Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper aims to investigate the global stability of negative solutions of the difference equation , , where the initial conditions is a positive integer, and the parameters . By utilizing the invariant interval and periodic character of solutions, it is found that the unique negative equilibrium is globally asymptotically stable under some parameter conditions. Additionally, two examples are given to illustrate the main results in the end.